MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER
Model Number X SERIES
Medical Device Problem Code Incorrect Interpretation of Signal (1543)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while attempting to defibrillate a patient (age & gender unknown), the device gave a "no shock advised" prompt for a rhythm clinicians believed was shockable.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the device performed to specification.The device was put through extensive testing including full functional testing with a focus on the analysis testing with no discrepancies found.The device was recertified and returned to the customer.Review of the device log confirms the device analyzed the rhythm appropriately and met the requirements of a no shock advised determination.A review of the device log showed that motion artifacts and cpr affected the decision.The device performed as designed and configured.Analysis of reports of this type has not identified an increase in trend.

Brand Name
X SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key10553602
Report Number1220908-2020-02885
Device Sequence Number11657799
Product Code MKJ
UDI-Device Identifier00847946019945
UDI-Public00847946019945
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K112432/P160
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberX SERIES
Device Catalogue NumberX SERIES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/27/2020
Supplement Date Received by Manufacturer08/27/2020
Initial Report FDA Received Date09/18/2020
Supplement Report FDA Received Date10/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1